I have read several of the post on here from people that suffer headaches everyday or more than normal. Take it from me.... make yourself an appt with a neurologist and tell them you are having these types of headaches, my mother waited and it was a tumor on her brain that is now inoperable... my whole family suffers so bad from severe migraines that it has caused seizures for me after 10 years of having them, and I am now on 500 mg of Topamax and it has def helped after years of increasing the dosage. Yes it has side effects, but the side effects does not even compare to the suffering of a migraine daily or even a debilitating seizure with the migraine. I am 32 years old and I can say Topamax was the best thing that my n neurologist did for me. I wish you all the best of luck and dont wait to get the help you need.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.